# SDR 2017FA0000404

- Difficulty date: December 18, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N638FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842315
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572001
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENG ROUGHNESS.  GROUND RUNS WERE MIXED, SOMETIMES IT WOULD RUN FINE.  TROUBLESHOOTING LED TO INTERMITTENT GROUNDING AT KEY SWITCH.  KEY SWITCH REPLACED.  KEY SWITCH BACK WAS REMOVED.  KEY SWITCH WAS INTERMITTENTLY GROUNDING INTERNALLY.
